Skip to content
Includes Expert Content
Methotrexate and hair lightening service
avatar
An_248465 posted:
I have a client that is taking Methotrexate for her RA.for a few months now. Her has thinned but is still looking and feeling pretty similarly to prior to the medication. Should I be concerned with the possibility of more than usually damage if I were to perform a high lighting service on my client, do to the possibility of this chemical being part of the chemical make up of the hair shaft now?
thank You
Reply
 
avatar
Scott Zashin, MD responded:
I apologize but I don't have a good answer.If I find out something, I will respond. .


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

R.A.
Thanks everyone for the postings about R.A. being in the sacroilliac joint. It is a very debilitating pain, when combined with scoliosis ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.